Holomorphic Deformations of Balanced Calabi-Yau ¯-Manifolds
[Déformations de ¯-variétés équilibrées de C-Y]
Annales de l'Institut Fourier, Tome 69 (2019) no. 2, pp. 673-728.

Soit X une variété complexe compacte lisse de dimension n, à fibré canonique trivial, qui satisfait le lemme du ¯ et possède une métrique hermitienne équilibrée (=semi-kählérienne) ω. Nous introduisons le concept de déformations de X co-polarisées par la classe équilibrée [ω n-1 ]H n-1,n-1 (X,)H 2n-2 (X,) et montrons que la théorie des déformations équilibrées co-polarisées est une extension naturelle de la théorie classique des déformations kählériennes polarisées dans le contexte des variétés complexes compactes lisses de Calabi–Yau et dans celui des variétés holomorphes symplectiques. La notion de métrique de Weil–Petersson a encore un sens dans ce contexte strictement plus général, non nécéssairement kählérien, tandis que le théorème de Torelli local est encore valable.

Given a compact complex n-fold X satisfying the ¯-lemma and supposed to have a trivial canonical bundle K X and to admit a balanced (=semi-Kähler) Hermitian metric ω, we introduce the concept of deformations of X that are co-polarised by the balanced class [ω n-1 ]H n-1,n-1 (X,)H 2n-2 (X,) and show that the resulting theory of balanced co-polarised deformations is a natural extension of the classical theory of Kähler polarised deformations in the context of Calabi–Yau or holomorphic symplectic compact complex manifolds. The concept of Weil–Petersson metric still makes sense in this strictly more general, possibly non-Kähler context, while the Local Torelli Theorem still holds.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/aif.3254
Classification : 32G05,  14C30,  14F43,  32Q25,  53C55
Mots clés : co-polarisation par une classe équilibrée, ¯-variété, variété de Calabi–Yau non nécéssairement kählérienne, déformations de structures complexes, métrique de Weil–Petersson
@article{AIF_2019__69_2_673_0,
     author = {Popovici, Dan},
     title = {Holomorphic Deformations of Balanced Calabi-Yau $\partial \bar{\partial }$-Manifolds},
     journal = {Annales de l'Institut Fourier},
     pages = {673--728},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {69},
     number = {2},
     year = {2019},
     doi = {10.5802/aif.3254},
     zbl = {07067415},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.3254/}
}
Popovici, Dan. Holomorphic Deformations of Balanced Calabi-Yau $\partial \bar{\partial }$-Manifolds. Annales de l'Institut Fourier, Tome 69 (2019) no. 2, pp. 673-728. doi : 10.5802/aif.3254. http://archive.numdam.org/articles/10.5802/aif.3254/

[1] Alessandrini, Lucia; Bassanelli, Giovanni Small Deformations of a Class of Compact Non-Kähler Manifolds, Proc. Am. Math. Soc., Volume 109 (1990) no. 4, pp. 1059-1062 | Zbl 0702.32017

[2] Alessandrini, Lucia; Bassanelli, Giovanni Metric Properties of Manifolds Bimeromorphic to Compact Kähler Spaces, J. Differ. Geom., Volume 37 (1993), pp. 95-121 | Article | Zbl 0793.53068

[3] Alessandrini, Lucia; Bassanelli, Giovanni Modifications of Compact Balanced Manifolds, C. R. Math. Acad. Sci. Paris, Volume 320 (1995) no. 12, pp. 1517-1522 | MR 1340064 | Zbl 0842.32024

[4] Alessandrini, Lucia; Bassanelli, Giovanni The class of Compact Balanced Manifolds Is Invariant under Modifications, Complex Analysis and Geometry (Trento, 1993) (Lecture Notes in Pure and Applied Mathematics), Volume 173, Marcel Dekker, 1996, pp. 1-17 | MR 1365967 | Zbl 0848.32021

[5] Campana, Frédéric The Class 𝒞 Is Not Stable by Small Deformations, Math. Ann., Volume 290 (1991), pp. 19-30 | Article | MR 1107661

[6] Campana, Frédéric On Twistor Spaces of the Class 𝒞, J. Differ. Geom., Volume 33 (1991), pp. 541-549 | Article | MR 1094468

[7] Campana, Frédéric Remarques sur les groupes de Kähler nilpotents, Ann. Sci. Éc. Norm. Supér., Volume 28 (1995) no. 3, pp. 307-316 | Article

[8] Campana, Frédéric Orbifolds, Special Varieties and Classification Theory, Ann. Inst. Fourier, Volume 54 (2004) no. 3, pp. 499-630 | Article | MR 2097416 | Zbl 1062.14014

[9] Chiose, Ionuţ Obstructions to the Existence of Kähler Structures on Compact Complex Manifolds, Proc. Am. Math. Soc., Volume 142 (2014) no. 10, pp. 3561-3568 | Article | MR 3238431 | Zbl 1310.32023

[10] Deligne, Pierre; Griffiths, Phillip; Morgan, John; Sullivan, Dennis Real Homotopy Theory of Kähler Manifolds, Invent. Math., Volume 29 (1975), pp. 245-274 | Article | Zbl 0312.55011

[11] Demailly, Jean-Pierre Complex Analytic and Algebraic Geometry (http://www-fourier.ujf-grenoble.fr/~demailly/books.html) | Numdam | Zbl 1102.14300

[12] Fino, Anna; Otal, Antonio; Ugarte, Luis Six Dimensional Solvmanifolds with Holomorphically Trivial Canonical Bundle, Int. Math. Res. Not., Volume 2015 (2015) no. 24, pp. 13757-13799 | Article | MR 3436163 | Zbl 1334.53079

[13] Friedman, Robert ¯-Lemma for General Clemens Manifolds (2017) (https://arxiv.org/abs/1708.00828v1)

[14] Fu, Jixiang; Li, Jun; Yau, Shing-Tung Balanced Metrics on Non-Kähler Calabi-Yau Threefolds, J. Differ. Geom., Volume 90 (2012) no. 1, pp. 81-129 | Zbl 1264.32020

[15] Gauduchon, Paul Fibrés hermitiens à endomorphisme de Ricci non négatif, Bull. Soc. Math. Fr., Volume 105 (1977), pp. 113-140 | Zbl 0382.53045

[16] Gauduchon, Paul Structures de Weyl et théorèmes d’annulation sur une variété conforme autoduale, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 18 (1991) no. 4, pp. 563-629 | Zbl 0763.53034

[17] Kasuya, Hisashi Techniques of Computations of Dolbeault Cohomology of Solvmanifolds, Math. Z., Volume 273 (2013) no. 1-2, pp. 437-447 | Article | Zbl 1261.22009

[18] Kobayashi, Shoshichi; Wu, Hung-Hsi On Holomorphic Sections of Certain Hermitian Vector Bundles, Math. Ann., Volume 189 (1970), pp. 1-4 | Article | MR 270392 | Zbl 0189.52201

[19] Kodaira, Kunihiko; Spencer, Donald C. On Deformations of Complex Analytic Structures, III. Stability Theorems for Complex Structures, Ann. Math., Volume 71 (1960) no. 1, pp. 43-76 | MR 115189 | Zbl 0128.16902

[20] Kuranishi, Masatake On the Locally Complete Families of Complex Analytic Structures, Ann. Math., Volume 75 (1962) no. 3, pp. 536-577 | MR 141139 | Zbl 0106.15303

[21] LeBrun, Claude; Poon, Yat-Sun Twistors, Kähler Manifolds, and Bimeromorphic Geometry. II, J. Am. Math. Soc., Volume 5 (1992) no. 2, pp. 317-325 | Zbl 0766.5305

[22] Michelsohn, Marie-Louise On the Existence of Special Metrics in Complex Geometry, Acta Math., Volume 149 (1982) no. 3-4, pp. 261-295 | Article | MR 688351 | Zbl 0531.53053

[23] Popovici, Dan Deformation Openness and Closedness of Various Classes of Compact Complex Manifolds; Examples, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 13 (2014) no. 2, pp. 255-305 | MR 3235516 | Zbl 1294.32006

[24] Popovici, Dan Aeppli Cohomology Classes Associated with Gauduchon Metrics on Compact Complex Manifolds, Bull. Soc. Math. Fr., Volume 143 (2015) no. 4, pp. 1-37 | MR 3450501 | Zbl 1347.53060

[25] Schweitzer, Michel Autour de la cohomologie de Bott-Chern (2007) (https://arxiv.org/abs/0709.3528v1)

[26] Székelyhidi, Gábor; Tosatti, Valentino; Weinkove, Ben Gauduchon Metrics with Prescribed Volume Form, Acta Math., Volume 219 (2017) no. 1, pp. 181-211 | Article | MR 3765661 | Zbl 1396.32010

[27] Tian, Gang Smoothness of the Universal Deformation Space of Compact Calabi-Yau Manifolds and Its Petersson-Weil Metric, Mathematical Aspects of String Theory (San Diego, 1986) (Advanced Series in Mathematical Physics), Volume 1, World Scientific, 1987, pp. 629-646 | Article | MR 915841 | Zbl 0696.53040

[28] Todorov, Andrey N. The Weil-Petersson Geometry of the Moduli Space of SU(n3) (Calabi-Yau) Manifolds I, Commun. Math. Phys., Volume 126 (1989), pp. 325-346 | Article | MR 1027500 | Zbl 0688.53030

[29] Tosatti, Valentino; Weinkove, Ben Hermitian Metrics, (n-1,n-1)-forms and Monge-Ampère Equations (2013) (https://arxiv.org/abs/1310.6326, to appear in J. Reine Angew. Math.)

[30] Voisin, Claire Hodge Theory and Complex Algebraic Geometry. I., Cambridge Studies in Advanced Mathematics, 76, Cambridge University Press, 2002 | MR 1967689 | Zbl 1005.14002

[31] Wu, Chun-Chun On the Geometry of Superstrings with Torsion (2006) (Ph. D. Thesis) | MR 2708755

[32] Yoshioka, Kōta Moduli Spaces of Stable Sheaves on Abelian Surfaces, Math. Ann., Volume 321 (2001), pp. 817-884 | Article | MR 1872531 | Zbl 1066.14013